Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 86, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 31, 2008, 4:25 PM CDT for Monroe County, Saint Clair County, Illinois; Jefferson County, Saint Louis County, Missouri. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2008, 4:25 PM CDT (21:25 UTC)
- Expired
- Mar 31, 2008, 5:15 PM CDT
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Monroe County, IL, Saint Clair County, IL, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 62 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 4:50 PM CDT | TSTM WND DMG | 2 Sw Valmeyer, IL | GARAGE DAMAGED IN THE TOWN OF HARRISONVILLE. |
| Mar 31, 4:55 PM CDT | TSTM WND DMG | Maeystown, IL | FOUR TREES DOWN IN MAYESTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 1:45 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 312125
SVRLSX
ILC133-163-MOC099-189-312215-
/O.NEW.KLSX.SV.W.0086.080331T2125Z-080331T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
425 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
SOUTHERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
MONROE COUNTY IN SOUTHWEST ILLINOIS
ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS
* UNTIL 515 PM CDT
* AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DITTMER...OR 4 MILES SOUTH OF CEDAR HILL...AND MOVING NORTHEAST AT
75 MPH.
* LOCATIONS IMPACTED INCLUDE...
ARNOLD...
OAKVILLE...
COLUMBIA...
MILLSTADT...
BELLEVILLE...
SWANSEA...
SHILOH...
LEBANON...
SCOTT AFB...
OFALLON...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3823 8971 3818 9075 3839 9068 3866 8994
3866 8972
TIME...MOT...LOC 2125Z 246DEG 65KT 3836 9049
$$
MILLER1 follow-up statement
000
WWUS53 KLSX 312152
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
453 PM CDT MON MAR 31 2008
MOC099-189-312203-
/O.CAN.KLSX.SV.W.0086.000000T0000Z-080331T2215Z/
JEFFERSON MO-ST. LOUIS MO-
453 PM CDT MON MAR 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. LOUIS AND
NORTHERN JEFFERSON COUNTIES IS CANCELLED...
LAT...LON 3823 8971 3822 9035 3850 9026 3866 8994
3866 8973 3864 8972
TIME...MOT...LOC 2153Z 246DEG 65KT 3840 9010
$$
ILC133-163-312215-
/O.CON.KLSX.SV.W.0086.000000T0000Z-080331T2215Z/
MONROE IL-ST. CLAIR IL-
453 PM CDT MON MAR 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR ST. CLAIR AND NORTHERN MONROE COUNTIES...
AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR NEW HANDOVER...OR ABOUT NEAR WATERLOO...MOVING NORTHEAST AT 60
MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
SMITHTON...FREEBURG...BELLEVILLE...SWANSEA...MASCOUTAH...SCOTT AFB...
SHILOH...FAYETTEVILLE...SUMMERFIELD AND LEBANON.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3823 8971 3822 9035 3850 9026 3866 8994
3866 8973 3864 8972
TIME...MOT...LOC 2153Z 246DEG 65KT 3840 9010
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:39 PM CDT, 46 minutes earlier.
Area forecast discussion, Mar 31, 3:39 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT MON MAR 31 2008
.DISCUSSION...
IMPRESSIVE WALL OF CNVTN FROM SW CORNER OF MO THRU STL TO NEAR TAZ
WL CONT TO MARCH ESE THIS EVE. PRIMARLY SVR WX THRT WL CERTAINLY BE
ALG AND S OF THE LINE WHERE STORMS WL BE FUELED BY MLCAPES IN THE
1000-1400 J/KG RANGE AND FAVORABLE WIND FIELDS. HWVR...NOT TOTALLY
CERTAIN THAT N PORTIONS OF THE CWA...CURRENTLY NOT IN A WATCH...ARE
TOTALLY OUT OF THE WOODS WITH RESPECT FOR SVR WX. ALTHO STORMS
FURTHER S ARE CERTAINLY INTERCEPTING BEST INSTABILITY...WIND
PROFILES ARE CERTAINLY SUPPORTIVE OF DISCRETE STORMS AND ROTATING
UPDRAFTS IF THE STORMS CAN SUSTAIN THEMSELVES. SO WE WL CONT TO
CAREFULLY MONITOR CNVTN FORMING ALG CDFNT FROM NR LWD-LXT.
OF COURSE OTHER CONCERN IS FLOODING...AND IT CERTAINLY APRS THAT
RAINS FROM 1-2 INCHES ARE NOT OUT OF THE QUESTION FROM NOW THRU 06Z
ALG AND S OF A VIH-3LF LN. INITIALLY FLASH FLOODING WL BE A
CONCERN...WITH RUNOFF TRANSLATING TO RISING RIVER LVLS TNGT AND
INTO TUE. WETTEST MARCH RECORD OF 8.25 INCHES SET BACK IN 1897
APRS TO BE IN SERIOUS JEOPARDY.
ALL HEADLINES WL RMN AS IS FOR NOW...AND WL CLEAR AREAS AS CNVTN
MOVES OUT.
FORTUNATELY...MOST OF THE SGFNT RAINFALL SHUD END OVR SE PORTION OF
THE CWA SHORTLY AFTER 06Z...WITH DRY WX RETURNING FOR TUE-WED. THE
BAD NEWS IS THAT BOTH THE WRF/NAM AND GFS ARE FOLLOWING ERYR MEDIUM
RANGE MODEL TRENDS OF FCSTG YET ANOTHER STG STORM SYSTEM INTO THE
AREA FOR WED NGT-THU-AND INTO THU NGT. WITH BAROCLINICITY DRAPED
OVR S MO...RETURN FLOW AHD OF THAT SYSTEM WL MEAN MORE WET WX...AND
PERHAPS ANOTHER CHC OF HVY RAIN AS RETURN FLOW SHOULD BE MOISTURE
LADEN. WILL BE ISSUING ANOTHER ESF FOR THIS THREAT WITH AFTN FCST
PKG.
ALTHOUGH MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THE ONSET
OF HVY RAIN THRT IN THE WED NGT-THU TIME FRAME THEY VARY A GREAT
DEAL ON WHEN THE RAIN CHCS MAY END. FOR 2 DAYS MODELS HV BEEN
INDICATING TWO SHORTWAVES IN THE WED NGT-FRI TIME FRAME...WITH THE
GFS LOCKING ONTO THE LEAD SHTWV AS THE DRIVING MECHANISM FOR SFC
SYS...WHILE ECMWF IS FOCUSING MAIN ENERGY WITH SECOND TROF. FOR
NOW HAVE STAYED WITH THE FASTER GFS SFC FCST...BUT DID HANG ONTO
A CHC OF PCPN INTO FRI FOR ELEVATED SHWRS AND ISOLD T.
TRUETT
&&
.AVIATION...
FOR THE 18Z TAFS...
PRIMARY CONCERN FOR AVIATORS THIS AFTERNOON WILL BE STRONG WINDS
IN EXCESS OF 30-40KTS FROM THE SOUTHWEST AND THUNDERSTORMS AHEAD
OF A COLD FRONT WHICH WILL BE PUSHING THROUGH THE AREA THIS
EVENING. AFTER THE COLD FRONT PUSHES THROUGH...IT LOOKS LIKE LOW
MVFR OR IFR CIGS WILL OVERSPREAD THE CWFA...AND COULD HANG IN
ACROSS THE AREA THROUGH MUCH OF TUESDAY MORNING.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CRAWFORD-FRANKLIN-
IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR BOONE-CALLAWAY-COLE-
GASCONADE-MONITEAU-MONTGOMERY-OSAGE.
IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 31, 5:02 AM CDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 502 AM CDT MON MAR 31 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011015- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 502 AM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD ACROSS THE REGION TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN WILL ALSO OCCUR WITH THESE STORMS. THIS HEAVY RAIN...COMBINED WITH THE SATURATED GROUND OVER CENTRAL AND SOUTHERN MISSOURI AND SOUTHERN ILLINOIS...WILL MEAN A THREAT OF FLOODING AND FLASH FLOODING. THEREFORE...A FLASH FLOOD WATCH HAS BEEN POSTED FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION...WITH SEVERAL MORE ROUNDS OF THUNDERSTORMS EXPECTED WEDNESDAY NIGHT...THURSDAY... AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
In the hours before
Special weather statement, Mar 31, 11:47 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1147 AM CDT MON MAR 31 2008 ILZ095>097-MOZ018-019-026-027-034>036-311900- ADAMS IL-BROWN-KNOX-LEWIS-MARION-MONROE-PIKE-PIKE IL-RALLS-SHELBY- 1147 AM CDT MON MAR 31 2008 ...LOCALIZED INTENSE WIND GUSTS EXPECTED INTO EARLY AFTERNOON... THROUGHOUT THE MORNING THERE HAVE BEEN REPORTS OF ISOLATED WIND DAMAGE FROM WESTERN INTO CENTRAL MISSOURI. BETWEEN 11 AM AND 1130 AM...THESE GUSTS PRODUCED TREE AND POWER LINE DAMAGE IN SHELBINA... CLARENCE...AND MADISON...AND A SEMI WAS TIPPED OVER BY HIGH WINDS NEAR MADISON. THESE STRONG WINDS ARE NOT BEING PRODUCED BY SEVERE THUNDERSTORMS... BUT BY THE INTENSE LOW PRESSURE SYSTEM THAT IS DEVELOPING OVER THE REGION. BRIEF BUT INTENSE WIND GUSTS OF 50 MPH MAY OCCUR OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...INCLUDING THE HANNIBAL AND QUINCY AREAS...THROUGH 2 PM THIS AFTERNOON. PEOPLE THROUGHOUT THE AREA SHOULD MAKE CERTAIN THAT OUTDOOR FURNITURE IS SECURED...AND THOSE RESPONSIBLE FOR BUILDING SITES SHOULD MAKE CERTAIN THAT STRUCTURES ARE PROPERLY BRACED FOR STRONG WINDS. TRUETT
Local storm report, Mar 31, 11:56 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT CORRECTED TYPO
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND GST SHELBINA 39.69N 92.04W
03/31/2008 UNKNOWN SHELBY MO TRAINED SPOTTER
POWERLINES DOWNED. TREE LIMBS 8-10 INCH IN DIAMETER
BENDING DUE TO WIND SPEED.
1135 AM NON-TSTM WND GST MADISON TRAINED SPOTTER
UNKNOWN MONROE MO
SEMI OVER TURNED BY WIND ON HIGHWAY 24 NEAR MADISON
MISSOURI. (THE WIND SPEED IS UNKNOWN)
&&
BDYELocal storm report, Mar 31, 12:47 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM NON-TSTM WND GST STURGEON 39.23N 92.28W
03/31/2008 U0.00 MPH BOONE MO FIRE DEPT/RESCUE
HOUSE PARTIALLY DAMAGED BY TREE FALLING ON IT.
1150 AM NON-TSTM WND GST PALMYRA 39.80N 91.52W
03/31/2008 U0.00 MPH MARION MO FIRE DEPT/RESCUE
SHINGLES AND SIDING BLOWN OFF HOUSE.
1200 PM NON-TSTM WND GST HANNIBAL 39.71N 91.38W
03/31/2008 U0.00 MPH MARION MO LAW ENFORCEMENT
SEMI-TRUCK BLOWN OVER AT US 61 AND WARREN BARRETT DR. ON
THE SOUTHERN EDGE OF HANNIBAL.
&&
BRITTLocal storm report, Mar 31, 1:50 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
150 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL DUTZOW 38.61N 90.99W
03/31/2008 E0.50 INCH WARREN MO TRAINED SPOTTER
&&
BDYELocal storm report, Mar 31, 3:04 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
304 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD META 38.31N 92.17W
03/31/2008 OSAGE MO EMERGENCY MNGR
COUNTY ROADS 508 AND 542 IN META AREA CLOSED BECAUSE OF
HIGH WATER.
0247 PM FLASH FLOOD 3 S BLAND 38.26N 91.63W
03/31/2008 GASCONADE MO EMERGENCY MNGR
WATER OVER ROAD NEAR INTERSECTION OF HIGHWAYS B AND C.
ROAD NOT CLOSED AT THIS TIME.
&&
BRITTLocal storm report, Mar 31, 4:00 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM FLASH FLOOD JEFFERSON CITY 38.57N 92.19W
03/31/2008 COLE MO LAW ENFORCEMENT
CREEKS IN THE CITY ARE NEAR BANKFULL. SOME PONDING ON
CITY STREETS.
0339 PM FLASH FLOOD 2 E MOUNT STERLING 38.47N 91.58W
03/31/2008 GASCONADE MO EMERGENCY MNGR
WATER FLOWING OVER U.S. HIGHWAY 50...1 TO 2 MILES EAST OF
TOWN. HIGHWAY IS STILL PASSABLE.
0352 PM FLASH FLOOD 3 SW NEW HAVEN 38.58N 91.26W
03/31/2008 FRANKLIN MO TRAINED SPOTTER
DEEMOUNT ROAD...DEEMOUNT SCHOOL ROAD...DETMOLD ROAD AND
HOEMANN ROAD ALL CLOSED BECAUSE OF AT LEAST ONE FOOT OF
WATER.
0356 PM FLASH FLOOD OFALLON 38.78N 90.71W
03/31/2008 ST. CHARLES MO LAW ENFORCEMENT
WATER IS OVER ROAD AT INTERSECTION OF T.R. HUGHES AND
HIGHWAY 97.
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:32 AM CDT | Severe Thunderstorm Warning | LSX | Brown | 28 min |
| Mar 31, 9:54 AM CDT | River Flood Warning | LSX | Fayette | 5 days |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Pike | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Calhoun | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Calhoun | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Jersey | 32 hr |
| Mar 31, 4:43 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 32 min |
| Mar 31, 4:57 PM CDT | Tornado Warning | LSX | Clinton, Monroe, Randolph, Saint Clair, Washington | 48 min |
| Mar 31, 6:33 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 42 min |
| Mar 31, 7:06 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 24 min |
| Mar 31, 9:11 AM CDT | River Flood Warning | LSX | Cole | 35 hr |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Mar 31, 12:11 PM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Mar 31, 12:11 PM CDT | River Flood Warning | LSX | Franklin | 3 days |
| Mar 31, 1:24 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 66 min |
| Mar 31, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 48 min |
| Mar 31, 2:50 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Osage | 4 hr |
| Mar 31, 3:48 PM CDT | Flash Flood Warning | LSX | Franklin, Saint Charles, Warren | 5 hr |
| Mar 31, 4:37 PM CDT | River Flood Warning | LSX | Osage | 24 hr |
| Mar 31, 4:50 PM CDT | Flash Flood Warning | LSX | Crawford | 4 hr |
| Mar 31, 6:44 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Osage | 5 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.